# SDR CALA2010122200631

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 42,113 hours, 22,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EMERGENCY LIGHTS INOP AISLE SIDE 28C, 29C, 30C, 31C.  REPLACED BATTERY IAW B737MM 33-51-51 OP CHECK GOOD.
